# SDR GTIA2025031038794

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N982NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11436
- Aircraft time: 6,143 hours, 2,666 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR REPORTED BY THE FLIGHT ATT STARTED AT THE AFT LAVATORY UP TO ROW 22 WE PROCEDED WITH ELIMINATER OF ODOR/ FUME PROCEDURE ENDING WITH RIGHT PACK OFF AND THE ODER WAS DISIPATED -PER TSM 05-50-00-810-831-A DESION TABLE POINTED TO TYPE 1 AS CAUSE OF ODOR, PERFORMED INSP OF APU PER AMM 49-00-00 NO DEFECTS NOTED RAN PACKS OFF APU NO SMELL NOTED -RAN BOTH ENGS PER AMM 71-00-00 NO SMELL NOTED FROM EITHER ENGS OR PACKS
